# SDR A6WA201040465

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD PRESSURE BULKHEAD AT BRAKE CABLE FEED THROUGH IN LT HYD BAY FS202.75.  REPAIRED CRACKED IN FWD PRESSURE BULKHEAD FS 202.75 IAW REO 601R-53-11-563.
